| Model Number |
02.12.0510FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 december 2022.Lot 2212768: (b)(4) items manufactured and released on 03-aug-2022.Expiration date: 2027-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 2 weeks after the primary, revision surgery performed due to infection.The surgeon revised successfully the liner (same size).